# SDR UALA2009070201907

- Difficulty date: July 2, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 22,432 hours, 10,084 cycles
- Engine: Iae V2527A5
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 740120C
- Part serial: 118294
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST BOTH GENERATORS. RTFL.  RMV'D & RPL'D NR 1 & NR 2 GCU(S) DUE TO RECENT LOSS OF POWER.  CKS OK WITH CFDS. RAN ENG, OPS OKAY.
